MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 6RT 9MM

ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 6RT 9MM
Model Number 392-09-706
Health Effect - Clinical Code Pain (1994)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient having pain.Everything but the patella was removed.Another vendor's items were put back in.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to pain.The previous surgery and the revision detailed in this investigation occurred 10.4 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to pain.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D EX SZ 6RT 9MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7495549
Report Number1644408-2018-00425
Device Sequence Number16226724
Product Code OIY
UDI-Device Identifier00888912120265
UDI-Public(01)00888912120265
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2021
Device Model Number392-09-706
Device Catalogue Number392-09-706
Device Lot Number328G1106
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer05/17/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
236-02-106, LOT 967A1100; 336-02-106, LOT 318B1008; CATALOG 236-02-106, LOT 967A1100; CATALOG 336-02-106, LOT 318B1008
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR